# SDR COEA2017101242804

- Difficulty date: October 12, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 21,608 hours, 26,662 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: S52376519228
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 176596 NR 903021 HEAVY CHECK COE/MAJOR REPAIR: PERMANENT REPAIR OF DAMAGED FWD HINGE ON CARGO DOOR SN:1622. CORRECTIVE ACTION: REPAIRED PER SRAS ES-4552/16...10829 ISSUE B DATED 12/8/2017.
